# SDR FDEA201203130910

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 40,413 hours, 11,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020422
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR SLIDE LIGHT INOPERATIVE.    R & R R1 EXTERIOR SLIDE LIGHT IAW AMM 33-51-06-2-1.   OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
